Hi. I stumbled upon this blog site when I had tried asking every physician, therapist. .etc... "what is causing me severe anxiety just during the night and am, feeling as if I had a gun held to my head?" No one had an answer. So, I kept digging. I've had 17 major surgeries, 3 of them being back. I've never been a person who wanted pain medication of any kind, no matter how hard they tried to get me to use them. About 6 months ago I was prescribed Oxycontin 30 mgs to use three times a day. I only took one tablet of 30 mg @ night. To be honest I took it more hoping to see at least 3 hours of sleep.That's when the awakening started, the horrible panic..feeling paralyzed with fear. Until I found your site and saw that this was a symptom from Oxycontin, I wouldn't have known. I was so thankful to have an answer. I flushed the 20 tablets I had left that very day and notified my PCP that I'd finally found the answer. He seemed surprised! It's been 6 weeks. I have no craving at all. I'd never take that poison again! My question is this, I'm still having withdrawal symptoms! Sneezing, diarrhea, severe anxiety, paralyzed feeling. No appetite. I cannot believe I'm still having symom's from that amount? I guess my brain is angry and the nerves keep firing and there's nothing there. Canot anyone help me? Has anyone else had symptoms this long with a dosage this small? Thanks so much for all of your stories...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2014 • 2 answers
Posted 12 Mar 2015 • 3 answers
Posted 27 Sep 2015 • 10 answers
Posted 14 Mar 2016 • 3 answers
Posted 5 Apr 2016 • 1 answer